Sunday, August 10, 2008

Itch and rash update!

Had a friend stop by and ask about the itch status, so I thought I'd update! Thanks be to God, I am much, much, much, much less itchy! I am functioning as a human again! The rash is pretty much gone and if I take antihistamines regularly it helps keep the itch at bay. Yesterday was a very long day with my father-in-law's birthday party,and by last night I was itching quite a bit. I'm going to have to be vigilant about keeping on top of it this week, I believe. Thank you so much for your prayers and encouragement during this very trying time...I really felt the prayers and don't know WHAT I would have done without them.

One good thing I have gained from this was more time spent in devotion and Bible study. Having this in hand right now, and the desire to continue, can make the start of the school year go much more smoothly (as far as my stress and level and internal Peace goes)! I'm very thankful for this, and covet your prayers that I keep Him in the forefront of my mind at all times. It is easy to get frustrated and discouraged at times with things at school not always going the way I wish....you know how it goes, same at any job! The clock is running toward the D-DAY: 1ST DAY OF SCHOOL! Time to be spent in my classroom will be at a premium when I'm tempted to talk to friends, etc. I need to try my best to stay focused and get the work done! Keep me accountable, people!

Steroids are NOT the funnest chemicals I've ever had to put in my body. They make me feel like everything is going fast forward internally, and I'm struggling getting thoughts out (without being interrupted, that is, so it isn't ALL the steroids' fault). My typing stinks like rotten eggs, and I am having to correct about every 2nd word. But this will pass eventually. I don't want to complain. Just letting you know that I'm not likely to become a body builder anytime soon, cause I hate how they are making me feel!

Hope you are having a blessed Sunday!

3 comments:

Judy said...

Christi - I pray this all ends for you soon. Especially with school looming in the not-too-distant future!

Tara said...

I seriously had no idea steroids would do that! I will pray this is all over and done with by the first day of school!

ThatGirl said...

I know steroids can make you feel really agitated, and I am hoping that this time passes quickly for you. You have been so patient, and I hope this is over soon!!!